MathSciNet Relay Station
MathSciNet bibliographic data
MR956602 (89h:58033) 58D15 (53C05 58G30)
Sibner, L. M.; Sibner, R. J. Singular Sobolev connections with holonomy. Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 2, 471–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement